# SDR RAIA0005018

- Difficulty date: May 12, 2000
- Submitted: May 16, 2000
- Operation: Air carrier
- Aircraft: N426AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 874
- Aircraft time: 18,745 hours, 25,660 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Pin
- Part number: 137103F39
- Condition: Worn
- Location: Rt Elevator
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, F
- Precautionary procedure: A

## Discrepancy

7214-STL-CREW REPORTS AT SPEEDS GREATER THAN 140 KNOTS CAPTAINS AND FIRST OFFICERS YOKES VIBRATE VCONTINUOUSLY FORWARD AND AFT, AILERONS APPEAR NORMAL. MAINTENANCE INSPECTED AND REPLACED RIGHT ELEVATOR CENTER HINGE PIN.
